# SDR DALA2019110506411

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1345182) MTC REQUEST. DURING L4 DOOR ADJUST CHECK, DOOR DOESNT UNLOCK CORRECTLY FROM OPEN TO CLOSE POSITION. (PTAS). CORRECTIVE ACTION: TRIGGER ON L4 DOOR WAS REPLACED PER B757-200 AMM 20-11-00.
